Advanced

Multifractal analysis of multiple ergodic averages

Fan, Aihua; Schmeling, Jörg LU and Wu, Meng (2011) In Comptes Rendus Mathématique 349(17-18). p.961-964
Abstract
In this Note we present a complete solution to the problem of multifractal analysis of multiple ergodic averages in the case of symbolic dynamics for functions of two variables depending on the first coordinate. (C) 2011 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Comptes Rendus Mathématique
volume
349
issue
17-18
pages
961 - 964
publisher
Editions scientifiques Elsevier
external identifiers
  • wos:000297239800008
  • scopus:80053224918
ISSN
1631-073X
DOI
10.1016/j.crma.2011.08.014
language
English
LU publication?
yes
id
fab9015a-9786-4820-8fdb-006ccf94f99f (old id 2243167)
date added to LUP
2011-12-22 12:58:33
date last changed
2017-08-20 04:07:59
@article{fab9015a-9786-4820-8fdb-006ccf94f99f,
  abstract     = {In this Note we present a complete solution to the problem of multifractal analysis of multiple ergodic averages in the case of symbolic dynamics for functions of two variables depending on the first coordinate. (C) 2011 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.},
  author       = {Fan, Aihua and Schmeling, Jörg and Wu, Meng},
  issn         = {1631-073X},
  language     = {eng},
  number       = {17-18},
  pages        = {961--964},
  publisher    = {Editions scientifiques Elsevier},
  series       = {Comptes Rendus Mathématique},
  title        = {Multifractal analysis of multiple ergodic averages},
  url          = {http://dx.doi.org/10.1016/j.crma.2011.08.014},
  volume       = {349},
  year         = {2011},
}